# SDR RAIA990438

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 31024766
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7028 - COU - TORQUE FLUCTUATION ON LEFT ENGINE.  MAINTENANCE REPLACED TORQUE SIGNAL CONDITIONER FOR LEFT ENGINE.  (M)
